IJPAM: Volume 62, No. 4 (2010)

$X$-RANKS WIITH RESPECT TO A RATIONAL
NORMAL CURVE IN POSITIVE CHARACTERISTIC

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let $X \subset \mathbb {P}^n$ be a rational normal curve defined over an algebraically closed field $\mathbb {K}$. Here we extends to the case $p:= \mbox{char}(\mathbb {K})>n$ the description of the $X$-ranks proved by Comas and Seiguer. We discuss the case $p \le n$.

Received: January 21, 2010

AMS Subject Classification: 14N05, 14H50

Key Words and Phrases: rank, linear span, reducible varieties

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 4